# SDR SWAA2016061452851

- Difficulty date: April 25, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 34,733 hours, 17,530 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER T/E PANEL SUPPORT BEAM FORWARD SPAR ATTACHMENT ANGLE CRACKED AT RSS. 70.5.  R & R ANGLE IAW SRM.
